MAUDE Adverse Event Report: UNOMEDICAL A/S UNO INSET II 60/6 PCC BLUE MIMX; MIO ADVANCE

UNOMEDICAL A/S UNO INSET II 60/6 PCC BLUE MIMX; MIO ADVANCE
Model Number MMT-943
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Date of Event 06/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states it was reported that the patient was hospitalized due to bent cannula which resulted in high bg 400 mg/dl.A correction bolus was administered with quick bg recovery no further information available.

Brand Name
UNO INSET II 60/6 PCC BLUE MIMX
Common Device Name
MIO ADVANCE
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key19786593
Report Number8021545-2024-02371
Device Sequence Number18187973
Product Code FPA
UDI-Device Identifier05705244007499
UDI-Public05705244007499
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K173879
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-943
Device Lot Number5285058
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2024
Initial Report FDA Received Date07/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown